not sure....lol

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LadyEMT
Regular Member


Date Joined Feb 2006
Total Posts : 109
   Posted 2/5/2007 4:13 PM (GMT -6)   
Hello,
   I thought I had a question, but not sure at this point, LOL.  I was put on Amantadine, and was somewhat sure it was working.  I recently stopped taking it cause i was a royal "you know what" and wanted to see if it was the meds.  Well, i'm liking myself and others again, but the fatigue is to much to handle.  Alls I did the other day was wash the ambulance and it took me close to 48 hours to recover.  Alls i want to do at this point is sleep.  So I guess i'll start the meds again, and hope to be nice. 
   You know, I used to wash 2 ambulances and have no problems afterwards sweeping out the bay and not have a break.  I guess I have to recognize my limitations and take more breaks.  I woke up this morning and felt symptoms i haven't felt in a while.  Would this be from overdoing it? 
   March 6th is just around the corner, and im scared as hell for them to say I have an incurable disease.  I'm thinking more of the future than everyday life, and its depressing me.  It helps to read the posts everday, but I never know what to post myself. 
 
Take \care all,
Bonnie
Life Can Be A Challenge.... 
 Expect The Un-expected....
Live Everyday As If It Were Your Last.


shellypoo
Veteran Member


Date Joined Dec 2005
Total Posts : 896
   Posted 2/5/2007 6:48 PM (GMT -6)   
Hi Bonnie,
So good to see you!  I guess you have your answer as to if the amantidine was helping the fatigue!  You will have to weigh out whether it's worth the ms. jekyl/hide or not!
Pace yourself and try not to kick yourself if you can't do all you used to.  I hope your appt. goes well.  Please keep us posted.  Take care! ~hugs~
Michelle ><>
Co-Moderator MS forum
 
Happiness is not a destination but a day-to-day journey..


rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 2/5/2007 7:57 PM (GMT -6)   
Hey Bonnie!

It's good to see u here again! Im sorry u'r having probs with the med and fatigue, but as Michelle said, u'll have do decide if it's worth it to continue or not. As far as i've seen here, yes, extending u'rself can bring on intensity of u'r symptoms and just drag u down. Take care and try to limit u'rself even when u feel u can do more. It's hard, i know. U'r mind says go, go, go, but u'r body can only do so much. Take care and let us know how u'r appt goes.
rhonda
Co-Moderator, MS Forum
 
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 17, 2017 8:26 PM (GMT -6)
There are a total of 2,883,521 posts in 316,402 threads.
View Active Threads


Who's Online
This forum has 157515 registered members. Please welcome our newest member, j_g.
450 Guest(s), 7 Registered Member(s) are currently online.  Details
Naples, clanda, kalabhakusi, InTheShop, ddyss, MistyMountainHop, Larissa Cruz


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer